U.S. doctors online nowAsk doctors free
Canada
A 31-year-old male asked:

atkins magnesium and potassium for 2 day cramps on right leg are not stopping or slowing down?

1 doctor answer1 doctor weighed in
Dr. Victor Bonuel
Internal Medicine 38 years experience
Follow up with ur: Dr and get checked for electrolyte imbalance. Take care!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 35-year-old member asked:

Is diarrhea considered to be a side effect of potassium supplements?

2 doctor answers2 doctors weighed in
Dr. Sidney Vinson
Gastroenterology 27 years experience
Yes: Unfortunately, diarrhea is a common side-effect of most medications and is known to be associated with potassium.
CA
A 25-year-old member asked:

Does potassium effect restless leg syndrome?

2 doctor answers3 doctors weighed in
Dr. Shaym Puppala
Internal Medicine 25 years experience
No: If you have leg cramps from low potassium (from diuretics, for example), then a potassium supplement can help. True restless legs syndrome, in which the legs are truly restless rather than cramping, generally is not helped by potassium.
Las Vegas, NV
A 56-year-old male asked:

I lost 100lbs, I exercise daily, I eat 70% raw fruit + veggies. Avg. Sodium is 2.3g, potassium 4.5g. My BP is 134/68. Where could I be going wrong?

2 doctor answers10 doctors weighed in
Dr. Mike Moore
Dr. Mike Mooreanswered
Family Medicine 8 years experience
You're doing fine...: You have made excellent progress towards a more healthy lifestyle. Why do you think something may be going wrong? If you had high blood pressire it is now normal. What is your weight goal? Good idea to take a multivitamin, omega 3 oil and vitamin d=3 and b-12. Be sure you continue to follow up with your physician, continue your weight loss/exercise, and please don't get discouraged!
Dr. Mike Moore
Dr. Mike Moore commented
Family Medicine 8 years experience
Provided original answer
That is perfect! You may need to eventually be on BP meds again...sometimes we don't know what causes hypertension, and we just have to treat it because we know it's harmful in the long run. We do like to get your BP as close to 102/80 as possible, but for you that might not be attainable. Good luck & you're doing great!
Dec 5, 2011
Dr. Quang Nguyen
Specializes in Endocrinology
I think Mike meant 120/80 but agree with all the above. The main goal in weight management is to do it gradually and to be able to maintain it long term, which you are doing. Keep up the good work.
Dec 5, 2011
Dr. Mike Moore
Dr. Mike Moore commented
Family Medicine 8 years experience
Provided original answer
Thanks Dr. Nguyen!
Dec 12, 2011
A 25-year-old member asked:

Third day of having runny stool every couple of hours. Had fever on first day which faded after tylenol (acetaminophen). Tums did not help. Pain in lower abdomen?

1 doctor answer2 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
Call your doc: Could be viral, bacterial, other. History of travel, unsavory food intake, bleeding, sick contacts, other meds or medical conditions, antibiotic use in the last 2-3 months. Large volume or small volume diarrhea? Could even be inflammatory stuff like diverticulitis, appendicitis, etc. Risk dehydration, even with oral rehydration fluid like pedialyte (otc) call your doc.
GA
A 39-year-old female asked:

How can I find out if my back problems are causing my detrusor instability? I have had three lumbar fusions. I started urinating 14 times a day after my last back surgery which was an alif. I am taking oxybutynin for frequency now but how can I be sure it

3 doctor answers9 doctors weighed in
Dr. Will Moorehead
Orthopedic Spine Surgery 52 years experience
Urologist: It sounds like you are having urinary frequency, but not necessarily incontinence. The first thing should be a full evaluation by a urologist and I am sure that he will perform urodynamic tests. Additionally an evaluation by a neurologist may also be necessary accompanied by an EMG & ncs.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.